# SDR HEEA0016292

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transmitter
- Part number: 7645001078118
- Condition: Reads High
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER READS HIGH, ABOVE 100 PSI.
